# SDR BDHA9600019

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- System (JASC): 6122 · Propeller Governor
- Part: Prop Governor
- Part number: 8210260
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - FLT 434 - THE RIGHT ENGINE PROP GOVERNOR WAS REMOVED FOR INSPECTION DUE TO CARBON STEEL IN THE SOAP SAMPLE.  SLOW BETA LIGHT PROBLEMS WERE ALSO REPORTED.  METAL WAS FOUND UNDER THE SCREEN ON THE PROP GOVERNOR.  THE PROP GOVERNOR WAS CHANGED AND THE OIL SYSTEM FLUSHED.  THE AIRCRAFT WAS RELEASED.  (M)
